MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP NAMIC; MMII,MP,3V,200S,RH,OFF,OEM

MEDLINE INDUSTRIES, LP NAMIC; MMII,MP,3V,200S,RH,OFF,OEM
Catalog Number 80038301
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer contact, "syringe would not connect to manifold during setup.New syringe opened and still would not connect to the manifold.New single manifold opened and the syringe connected to new manifold." due diligence has been completed.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was requested for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer contact, "syringe would not connect to manifold during setup.".
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).Update to h7: if remedial action initiated, check type.Update to h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.

Brand Name
NAMIC
Common Device Name
MMII,MP,3V,200S,RH,OFF,OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
10 glen falls technical
park drive
glen falls NY 12801 3864
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093
MDR Report Key24484676
Report Number3015910259-2026-00054
Device Sequence Number10684946
Product Code DTL
UDI-Device Identifier10193489066500
UDI-Public10193489066500
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K782095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80038301
Device Lot Number0000138736
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown